CaltechAUTHORS
  A Caltech Library Service

Minimal Upper Bounds for Sequences of Δ^1_(2n)-Degrees

Kechris, Alexander S. (1978) Minimal Upper Bounds for Sequences of Δ^1_(2n)-Degrees. Journal of Symbolic Logic, 43 (3). pp. 502-507. ISSN 0022-4812. https://resolver.caltech.edu/CaltechAUTHORS:20130528-083000082

[img]
Preview
PDF - Published Version
See Usage Policy.

189Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20130528-083000082

Abstract

It is proved here, assuming Projective Determinacy, that every ascending sequence of Δ^1_(2n)-degrees has a minimal strict upper bound but no least strict upper bound. This generalizes a result of Friedman for n = 1.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&handle=euclid.jsl/1183740256PublisherUNSPECIFIED
http://www.jstor.org/stable/2273527PublisherUNSPECIFIED
Additional Information:© 1978, Association for Symbolic Logic. Received April 15, 1977. Research and preparation for this paper were partially supported by NSF Grants MPS75-07562 and MCS76-17254 respectively.
Funders:
Funding AgencyGrant Number
NSFMPS75-07562
NSFMCS76-17254
Other Numbering System:
Other Numbering System NameOther Numbering System ID
MathSciNet ReviewMR0503788
Zentralblatt MATH Identifier0405.03019
Issue or Number:3
Record Number:CaltechAUTHORS:20130528-083000082
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20130528-083000082
Official Citation:Minimal Upper Bounds for Sequences of Δ^1_(2n)-Degree Alexander S. Kechris; 502-507
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:38674
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:28 May 2013 15:41
Last Modified:03 Oct 2019 04:59

Repository Staff Only: item control page